# SDR SWIA2025110300730

- Difficulty date: July 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT ANGLE AT LBL12.00  BETWEEN FS 260.00 - 280.00  HAS CRACK #30576663    (C-CHECK RO 11/01/2025)REMOVED AND REPLACED LH FLOOR SUPPORT ANGLE AT LBL 12.0 , BETWEEN FS 260- FS 280 WITH NEW PN CC670-33199-3 AND LH FLOOR GUSSET AT LBL 12.0 , FS 280 WITH NEW PNCC670-33467-1 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV G. COMPLIED WITH SKY WEST 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
